H-infinity robust controller design for the synchronization of master-slave chaotic systems with disturbance input

Full text for this resource is not available from the Research Repository.

Wang, Bo, Shi, Peng, Karimi, Hamid Reza and Wang, Jun (2012) H-infinity robust controller design for the synchronization of master-slave chaotic systems with disturbance input. Modeling, Identification and Control, 33 (1). pp. 27-34. ISSN 0332-7353 (print) 1890-1328 (online)

Abstract

This paper is concerned with the robust control problems for the synchronization of master-slave chaotic systems with disturbance input. By constructing a series of Lyapunov functions, novel H-Infinity robust synchronization controllers are designed, whose control regulation possess the characteristic of simpleness and explicitness. Finally, numerical simulations are provided to demonstrate the effectiveness of the proposed techniques.

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/22827
DOI https://doi.org/10.4173/mic.2012.1.3
Official URL http://www.mic-journal.no/ABS/MIC-2012-1-3.asp
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Historical > FOR Classification > 0913 Mechanical Engineering
Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Keywords ResPubID26126, chaos, synchronization, robust control, disturbance
Citations in Scopus 26 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login